The equivalence of multifractal measures on cookie-cutter-like sets
Meifeng Dai and
Ying Jiang
Chaos, Solitons & Fractals, 2009, vol. 41, issue 3, 1408-1415
Abstract:
In this paper, we concentrate on the properties of the multifractal centered Hausdorff measure and the multifractal packing measure on a class of cookie-cutter-like (CCL) sets. We conclude that these two multifractal measures are equivalent on the CCL sets satisfying the strong separation condition. Then we obtain some relevant conclusions about the image measure of a σ-invariant ergodic Borel probability measure.
Date: 2009
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0960077908002658
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:chsofr:v:41:y:2009:i:3:p:1408-1415
DOI: 10.1016/j.chaos.2008.05.023
Access Statistics for this article
Chaos, Solitons & Fractals is currently edited by Stefano Boccaletti and Stelios Bekiros
More articles in Chaos, Solitons & Fractals from Elsevier
Bibliographic data for series maintained by Thayer, Thomas R. ().